Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Rash, baby acne .. or wat could it be?

My 5yr old son has had this rash or I don’t know what it could be, looks like baby acne, for 3 days now. He hasn’t ate anything different than usual, so I don’t know if it could allergy from some type of food he ate, since he nvr had this reaction to it before, only thing he ate different was vanilla with chocolate cover ice cream bars. He has ate ice cream, we usually get normal ice cream and this was 1st time he had ice creams bars, but could he really get some reaction to that? its only on his face and neck, and just few barely on rest of the body. Its itching him, even his hair, he takes showers every day, he says he has polka dots. They are tiny like baby acne – buts its weird because our house isn’t hot and he isn’t sweating, its still cold outside too and snow all over. As well he did take an antibiotic for an ear & eye infection he had couple days ago. He’s done taking it (which he has taken before as well and no reaction like this). On the Picture I posted, you can barely see it, but u can see the forehead and it’s like that all over and it’s getting worse. What you think it could be? on the pic doesnt look so bad, but you can actually see if from far away and its gettin more red and worse on his cheeks.

 

Answer Question
 
20_mama_3

Asked by 20_mama_3 at 10:35 AM on Mar. 30, 2011 in Kids' Health

Level 16 (2,588 Credits)
Answers (6)
  • New laundry soap? Maybe he's getting it from his pillow?

    Call the doctor to get his opinion.
    Renee3K

    Answer by Renee3K at 10:41 AM on Mar. 30, 2011

  • It looks like a rash to me. rashes could come from playing outside or something at school/daycare. Is he using a new lotion or anything?
    June_Mama09

    Answer by June_Mama09 at 10:42 AM on Mar. 30, 2011

  • first id try giving him some benedryl and see if that helps if it does its an allergy to something. if not take him to the doc it could be something simple or something else. what bugs me is that it itches and its on his face and down his neck. you should see some relive from it within a couple hours after the benedryl if it is an allergy.
    laura970

    Answer by laura970 at 10:58 AM on Mar. 30, 2011

  • It looks like a little allergic reaction to me. You might try some Benadryl cream. Read the instructions first. It looks like a rash I used to get, but I've always taken those little allergy pills that dissolve on your tongue. Not sure if that's recommended for children. Another thing you can do is ask your pharmacist. Hope he's better real soon. :)
    AFairyTaleGirl

    Answer by AFairyTaleGirl at 10:58 AM on Mar. 30, 2011

  • are you using a new shampoo or anything new for the hair or soap? it looks like an allergic reaction and you should topical beadryl or something simular
    wheresthewayout

    Answer by wheresthewayout at 2:55 PM on Mar. 30, 2011

  • It might have been the medication, even tho he had it before sometimes your body becomes allergic to it. It happened to my husband and daughter with amoxicillin. Look up  antibiotic rash and see if it compares.

    kristinmcd

    Answer by kristinmcd at 3:02 PM on Mar. 30, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.